# SDR 95ZZZZ171

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 620-560
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STRINGER 26L BETWEEN STATION 620 TO 560 IN CTR OF STRINGER ABOVE OR OUTBOARD OF RIVETS HAS EVIDENCE OF CRACK AND HAS CORROSION.  REPLACED STRINGER 26L FROM STATION 500 TO 680 IAW SRM 53-10-3 FIG 1.  TOTAL CYCLES 29,577.
